# SDR DHL2003741004

- Difficulty date: June 5, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF CVG DUE TO TAKEOFF WARNING HORN.  TOGW 128.4, KIAS 0-2K, OAT 17 DEGREES C, PA 900, BRAKE ENERGY CHART, NORMAL STAB TRIM FOR T/O SET AT 2.8 PRIOR TO NEXT T/O, RECYCLED STAB TRIM FULL NOSE DOWN AND FULL NOSE UP, THEN BACK TO 2.8.  NO FURTHER PROBLEM.  OPS CHECKED T/O CONFIGURATION SYSTEM IAW 727 M/M 31-26-00.  OPS CHECKED SYSTEM OK.
